# SDR C2XA07SH112

- Difficulty date: December 29, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 14,262 hours, 7,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION ON LEFT HAND OMEGA BEAM LOWER FLANGE AT FR 20.  MX REPAIRED LT OMEGA BEAM LOWER FLANGE AT FR 20 IAW EMB 145 SRM 51-30-01, 51-40-04, 51-40-06, 51-40-02 AND IAW EMB 145 CPM 51-21-04, 51-21-05, 51-21-06.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
